MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0976-500x.99448

Медицинская библиотека · Journal of pharmacology & pharmacotherapeutics · 2012

Acute myocardial involvement after heroin inhalation.

Karoli Ritu, Fatima J, Singh Pushker, Kazmi Khursheed I

Клинический случайСтатьяПеревод в очереди

Аннотация

Amongst the illicit drugs cocaine, amphetamines and cannabis have been studied and documented well to cause myocardial infarction by different mechanisms but there is very sparse data available on myocardial involvement after heroin abuse. We report a young man who developed acute myocardial injury after heroin inhalation and alcohol binge drinking. Heroin induced cardio toxic effect and vasospasm compounded by alcohol were suspected to be the cause of this.

Для цитирования: Karoli Ritu, Fatima J, Singh Pushker, Kazmi Khursheed I. Acute myocardial involvement after heroin inhalation.. Journal of pharmacology & pharmacotherapeutics. 2012. DOI: 10.4103/0976-500x.99448.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.